The Annals of Statistics

Minimax Estimation of the Mean of a General Distribution when the Parameter Space is Restricted

Avraham A. Melkman and Ya'acov Ritov

Full-text: Open access

Article information

Source
Ann. Statist., Volume 15, Number 1 (1987), 432-442.

Dates
First available in Project Euclid: 12 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aos/1176350278

Digital Object Identifier
doi:10.1214/aos/1176350278

Mathematical Reviews number (MathSciNet)
MR885749

Zentralblatt MATH identifier
0621.62030

JSTOR
links.jstor.org

Subjects
Primary: 62F10: Point estimation
Secondary: 62C20: Minimax procedures

Keywords
Minimax Fisher information

Citation

Melkman, Avraham A.; Ritov, Ya'acov. Minimax Estimation of the Mean of a General Distribution when the Parameter Space is Restricted. Ann. Statist. 15 (1987), no. 1, 432--442. doi:10.1214/aos/1176350278. https://projecteuclid.org/euclid.aos/1176350278


Export citation